# SDR FDEA202311081877

- Difficulty date: November 8, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300*
- Aircraft serial: 759
- Aircraft time: 37,459 hours, 20,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: A53986733205
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INNER S-39R PLATE WEB FOUND STRAP CRACK BETWEEN FR86 & FR87 AREA CRACKED STRAP REPLACED NEW PART,INSTALLED WITH RIVETS I.A.W A300-600F SRM 51-72-10-  001,PAGE 2 AND 51-40-21-001,PARA 6,PAGE 7B-PAGE 23
